# SDR SIMA200821001

- Difficulty date: July 26, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Thermal Switch
- Part number: 300045021
- Condition: Failed
- Location: Hyd Overheat
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3839 CREW REPORTED AT CRUISE NUMBER 2 HYDRAULIC SYSTEM OVERHEAT FOLLOWED BY NUMBER 2 HYDRAULIC SYSTEM FAIL.  AFTER AOM COOL DOWN PERIOD INITIALLY WOULD NOT TURN ON WITH EICAS SYSTEM OVER HEAT MESSAGE GONE.  CREW TRIED 5 MIN LATER AND SYSTEM CAME ON.  CREW DECLARED EMERGENCY AND LANDED WITH OUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED HYDRAULIC SYSTEM RESERVOIR 2 THERMAL SWITCH IAW EMB 145 AMM 29-30-05.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.  (A)
